# SDR AALA202206249125

- Difficulty date: June 23, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A300*
- Aircraft serial: 7034
- Aircraft time: 19,126 hours, 7,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 13WL BATTERY FAILED BITE TEST PER TASK CARD 26L00005005. REPLACED BATTERY AND ACCOMPLISHED A SATISFACTORY BITE TEST.
